# SDR UALA2011022400935

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 42,465 hours, 11,434 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Loose
- Location: Seat 1h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTS BY 1H LOOSE.  AFT MOUNTED LIGHT INOPERATIVE, ALL OTHER LIGHTS OPS. REPLACED SEAT MOUNTED EMERGENCY LIGHT.
